A note on Schubert varieties in G/B

Mehta, V. B. ; Srinivas, V. (1989) A note on Schubert varieties in G/B Mathematische Annalen, 284 (1). pp. 1-5. ISSN 0025-5831

PDF - Publisher Version

Official URL: http://www.springerlink.com/content/l1331777n1l6p6...

Related URL: http://dx.doi.org/10.1007/BF01443500


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:20411
Deposited On:20 Nov 2010 14:32
Last Modified:17 May 2016 04:45

Repository Staff Only: item control page